MathSciNet Relay Station
MathSciNet bibliographic data
MR2317930 32C22 (32E10 32H35 32M17)
Forstnerič, Franc; Ivarsson, Björn; Kutzschebauch, Frank; Prezelj, Jasna An interpolation theorem for proper holomorphic embeddings. Math. Ann. 338 (2007), no. 3, 545–554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement